# SDR UIEA2021020100169

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,339 hours, 16,599 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: GDB90357
- Condition: Failed
- Location: Rt Eng N2 Speed
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPEED CARD STS MSG.  R & R RT ENGINE N2 SPEED CARD OFF PN 285T0458-303, SN D04761.  OPS CHECK NORMAL IAW AMM 73-21-54.  MSG CLEARED. 28JAN21 LOG PG 1271503 ITM 5 MIA; R & R RIGHT ENGINE N2 SPEED SENSOR.  OPS CHECK NORMAL IAW AMM 77-12-02.  PERFORMED ENGINE RUN IAW AMM 77-12-02. PERFORMED ENGINE RUN UP.  OPS CHECK NORMAL.  NO DEFECTS OR FAULTS NOTED IAW AMM 71-00-00.
